# SDR HEEA0010448

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075187001
- Condition: Reads Low
- Location: Dual Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TEMP INDICATOR READS LOW OUT OF TOLERANCE THROUGHOUT SCALE.
